English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Kronecker-type identity and the representations of a number as a sum of three squares

MPS-Authors
/persons/resource/persons235842

Mortenson,  Eric T.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Mortenson, E. T. (2017). A Kronecker-type identity and the representations of a number as a sum of three squares. Bulletin of the London Mathematical Society, 49(5), 770-783. doi:10.1112/blms.12068.


Cite as: http://hdl.handle.net/21.11116/0000-0004-088C-6
Abstract
There is no abstract available